# SDR FDEA201110314692

- Difficulty date: October 31, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00191
- Condition: Dented
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 1721, L-11 FRAME FOUND DENTED.  REPAIRED AS PER SRM 53-00-07 FIG 201 REPAIR 2 REVISION 47.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
